lupus and toxic type /fluey /hangover feeling???

Hi all,again i have more questions.......sorry.Does anyone suffer this awfull toxic like feeling.Like your suffering a hangover on a daily basis ,with extremly tender lymph glands??my glands just dont want to settle ,it concerns me!but docs dont make anything of this?i also get an irregular heartbeat and this too started years ago when my symptoms started,its all so distressing.hope health is being kind to you all ,brave;)

8 Replies

oldestnewest
  • O I so identify with that one....I wouldn't mind if I'd actually had a heavy night on the tiles....

  • Yes, my most common symptoms are feeling flu-like, with light-sensitive headache, glands up, sore throat, and joint pains.. I drink a lot of herb tea (camomile/nettle/dandelion) which I'm sure helps to flush out any toxins, so I reckon most of it's due to my immune system being a bit crazy.

  • Actually.. I just got diagnosed with Fibromyalgia (the Lupus is now 'dormant'). That's what my fluey aches are about - and I get tender glands too.

  • Ooh me too feels like I've been out all night and downed umpteen bottles of wine and danced all night! body aches, head bangs, not nice at all. But the upside is i didn't spend any money :-)

  • Its a horrid feeling ,and i have to say ,i used to get it intermitently ,but now its persistent ,the nausea is a new addition ,im not a nausea type person,i feel poisioned,and cant help but think its something else going on ,but of course when i mention to doc he says its all part of lupus,perhaps im simply not accepting this horrid disease ,am still in denial,feel like im giving in to as more and more symptoms are showing ,i truly beleived i would be one of the lucky ones and could manage this on my own ,with painkillers and lifestyle change,but i obviously cant???ive resisted starting plaquenil,as i keep thinking how is this gonna fix me??muscle and tendons problems are more symptomatic than joint problems for me and isnt plaquenil for joints???and skin?ok well ,rant over ,thanks for info all ,keep well brave

  • I think you should give Plaquenil a try Brave, it really does help me with the sore muscles, headaches, nausea, skin and the irregular heart beat you speak of. I use to get that skipped a beat sensation all the time but now just once in a while. At doctors suggestion I have tried to cut Plaquenil dose in half but after a couple of weeks I could feel the yukkies coming back so have gone back to full dose. It does take a while for the Plaquenil to start working (4 months for me) but, if your doctor has suggested it, I would give it a go. Take care,

    Chapter

  • chapter....thats so reasuring to hear ,i have always had a phobia of meds ,and often think i can just will this into a managable state?obviously i cant!im praying it will calm my system as its as if im on red alert in every aspect ,because of my tummy issues due to a negelected gluten intolerance i have a leaky gut so any meds have a huge effect on me ,positive or negative?im gonna start on 200mg a day and then up it to 400mg a day!and get an eye test !thanks heaps brave;)

  • I suffer from exactly the same symptoms on a bad day. I take Prednisolone, Plaquenil, Azathioprine and Amitriptyline. The symptoms flare after over exerting myself.

You may also like...